MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG; PNEUMO SURE HIGH FLOW INSUFFLATOR; INSUFFLATOR, LAPAROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE PKG; PNEUMO SURE HIGH FLOW INSUFFLATOR; INSUFFLATOR, LAPAROSCOPIC
Model Number 0620040600
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that there was loss of insufflation during the procedure.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: loss of insufflation.Probable root cause: pressure sensor malfunction / out of calibration, software malfunction, use error, system design, unwanted movement of internal components / wiring, power button inadvertently turned off, tubeset/gas supply inadvertently detached/loose, loss of power, pressure button does not disengage, electromagnetic interference (emi) from rf communication, hf surgical instruments, esd, or power surge, power supply malfunction, flow sensor malfunction, leaks from internal connections or seals, ppv failure & manufacturing/ service error.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that there was loss of insufflation during the procedure.

Brand Name
PKG; PNEUMO SURE HIGH FLOW INSUFFLATOR
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key11882319
Report Number0002936485-2021-00276
Device Sequence Number13797022
Product Code HIF
UDI-Device Identifier07613327063219
UDI-Public07613327063219
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K063367
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0620040600
Device Catalogue Number0620040600
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/26/2021
Supplement Date Received by Manufacturer04/26/2021
Initial Report FDA Received Date05/25/2021
Supplement Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient Weight89